# SDR 98ZZZX1639

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CGHQG
- Engine: Garrtt TPE3312
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plate Lock
- Part number: 31013731
- Condition: Failed
- Location: Impeller Shroud
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLTS ATTACHING THE FIRST STAGE IMPELLER SHROUD TO THE IMPELLER HOUSING WERE FOUND LOOSE AND MISSING DURING A ROUTINE ENGINE INSPECTION.  THESE BOLTS USE A LOCK TAB P/N 3101373-1 TO LOCK A MS9489-19 BOLT AND SPACER IN PLACE.  REPLACEMENT PARTS WERE ORDERED AND IT WAS FOUND THE LOCK TABS HAVE A LARGER HOLE THAN THE BOLT IT IS SUPPOSED TO LOCK.  THE LOCK TAB HOLE MEASURES .224 INCH AND THE BOLT IS .187 INCH.  WHEN THE LOCK TAB IS BENT TO LOCK THE BOLT HEAD, THERE IS ENOUGH ROOM FOR THE BOLT TO TURN IF VIBRATION OCCURS. SUGGEST LOCK TAB HOLE DIAMETER IS REDUCED TO PROPERLY LOCK THE BOLT IN PLACE.
